RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2010, Volume 17, Number 3, Pages 48–57 (Mi mais23)  

Variational inequalities and the principle of virtual displacements

N. A. Dem'yankov

P. G. Demidov Yaroslavl State University

Abstract: The existence of a solution of the inclusion $0\in A(x)+N_Q(x)$ is proved, in which $A$ is a multivalued pseudomonotone operator from the reflexive space $V$ to the conjugate space to it $V^*$, $N_Q$ is a normal cone to the weakly compact and, generally speaking, not convex set $Q \subset V$, with nonzero euler characterization $\chi(Q)$.

Keywords: operator inclusion, variational inequality, multivalued mapping, analytical statics

Full text: PDF file (282 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.6
Received: 11.05.2010

Citation: N. A. Dem'yankov, “Variational inequalities and the principle of virtual displacements”, Model. Anal. Inform. Sist., 17:3 (2010), 48–57

Citation in format AMSBIB
\Bibitem{Dem10}
\by N.~A.~Dem'yankov
\paper Variational inequalities and the principle of virtual displacements
\jour Model. Anal. Inform. Sist.
\yr 2010
\vol 17
\issue 3
\pages 48--57
\mathnet{http://mi.mathnet.ru/mais23}
\elib{http://elibrary.ru/item.asp?id=15237184}


Linking options:
  • http://mi.mathnet.ru/eng/mais23
  • http://mi.mathnet.ru/eng/mais/v17/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:177
    Full text:69
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019